Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been in a car accident two months ago. I hurt my spine and I was in a lot of pain. I am still feeling strong pain, when I am not taking my meds. The doctor has prescribed me with MS Contin for this. The drug is helping me with the pain, but on the other hand it has produced a different problem. I have constipation from MS Contin. How can I solve this problem?

Loading...

Hi, MS Contin is an opioid pain killer. These drugs are used to help people who are in severe pain. But they also can cause a number of side effects. This happens because they exhibit theirs effect on receptors that not only control the pain, but some other functions as well. One of these functions is bowel movement. MS Contin slows down bowel movement causing constipation in almost every patient who takes it. There are two things you can do to solve this problem. First you can talk to your doctor about prescribing you a different pain killer, but then there is a question if a milder drug will help you with the pain. In my opinion, it would be better for you to talk to your doctor about some kind of laxative you can use. Also, you should try eating more food high in fiber, because these foods are very good for constipation.
Reply

Loading...

I take MS Contin for a dgenerative disk problem in my back, and have also gone through horrible constipation problems. The best and easiest step is to drink A LOT of fluids and add more fiber into the diet. Lots of fruits and uncooked vegetables, bran cereals, whole wheat bread, etc. But I also need to take stool softeners and a senna laxative every day (docusate is what to look for on over the counter bottles as far are a softener goes). The best stool softener/laxative I have found available for severe bouts of constipation is MiraLax. It is just recently available without a prescription, and works great, though only for short time use, rather than daily. It's a bit pricy, but worth it. Mixes with water, smooth sailing in a day or two. Also working on more exercise is key. I know that with severe pain, getting back into an exercise routine is quite difficult. Try walking more, just as your body can tolerate, don't overdo. Maybe see a physical therapist to learn lighter exercises that you are able to do. Getting and keeping the body moving is very important for constipation and recovery. Hope this all helps
Reply

Loading...

Hello everyone ! Yes,I had also constipation from mst. My problem is constipation from methadone ! Damn...this week i almost pass out because of the pain..abdominal pain and stomach pain.:-@ The problem is ,that i use the medication for constipation,BUT it's like I have stones and rocks in my ....you know.It can't get out,so I had to help with my hand. I know it's gross and awfully,but that's the only way I can solve the constipation.>:( And it hurts like Hell !!! Does anybody has also constipation from methadone ? How to solve the problem ? I drink a lot of water but still....

 

hope anybody answer me!

 

Merry Christmas :D

Reply

Loading...


I have friend that goes through same thing with constipation, 2 things you could use. go to drug store and get carters pills, or prune juice will do trick, but don't rely on these 2 products for every day use.use once or twice a week. hope that helps.
Reply

Loading...